# SDR FDEA201708212292

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 52,038 hours, 22,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 596
- Condition: Failed
- Location: Avionics Bay
- Part time: 3,864 hours, 2,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING IN CRUISE. 80 MILES FROM GTF  NO SMOKE DETECTED WARNING WAS INTERMITTENT. SUSPECT  WATER CONTAMINATION.   REMOVED AND REPLACED SMOKE DETECTORS IAW AMM 26-15-12-04.  SYSTEM OPS CHECKED GOOD IAW AMM 26-15-00-05.
